# SDR Q2SA748003

- Difficulty date: February 5, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- Aircraft time: 130,102 hours, 23,963 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 8DJ200LWW1
- Part serial: GS0048
- Condition: Erratic
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EGT'S ALL READING ERRATIC DURING CLIMB-OUT FROM KMIA.  OFF FLAGS FOR NR 2 COMES ON ERRATICALLY, NO LIGHTS COME ON.  OPERATIONAL NORMAL AT ENGINE START AND CRUISE FLIGHT.  RETURNED TO KMIA.  NO FUEL DUMPED.  REMOVED AND REPLACED VERTICAL SCALE EGT INDICATOR IN ACCORDANCE WITH AMM 77-21-03.  OPERATIONAL CHECK GOOD.
